Works matching DE "TRIANGULATED categories"
Results: 179
W-Gorenstein objects in triangulated categories.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 1, p. 138, doi. 10.3906/mat-1507-61
- By:
- Publication type:
- Article
Bibliography.
- Published in:
- Princeton Annals of Mathematics Studies, 2023, n. 216, p. 213
- Publication type:
- Article
Bibliography.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 200, p. 283
- Publication type:
- Article
Chapter Twelve: Model Structures for the A¹-homotopy Category.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 200, p. 175
- By:
- Publication type:
- Article
Chapter Six: Motives over S.
- Published in:
- Princeton Annals of Mathematics Studies, 2019, n. 200, p. 76
- By:
- Publication type:
- Article
Iterative TIN-based automatic filtering of sparse LiDAR data.
- Published in:
- Remote Sensing Letters, 2011, v. 2, n. 3, p. 231, doi. 10.1080/01431161.2010.515266
- By:
- Publication type:
- Article
The Hall algebra of a spherical object.
- Published in:
- Journal of the London Mathematical Society, 2009, v. 80, n. 3, p. 771, doi. 10.1112/jlms/jdp054
- By:
- Publication type:
- Article
The categorified Diassociative cooperad.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2011, v. 18, n. 1, p. 87, doi. 10.36045/bbms/1299766490
- By:
- Publication type:
- Article
Auslander-Buchweitz Approximation Theory for Triangulated Categories.
- Published in:
- Applied Categorical Structures, 2013, v. 21, n. 2, p. 119, doi. 10.1007/s10485-011-9261-4
- By:
- Publication type:
- Article
Categorical Webs and S-Duality in 4d N = 2 QFT.
- Published in:
- Communications in Mathematical Physics, 2019, v. 368, n. 3, p. 885, doi. 10.1007/s00220-019-03461-0
- By:
- Publication type:
- Article
A functorial approach to rank functions on triangulated categories.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2024, v. 2024, n. 811, p. 135, doi. 10.1515/crelle-2024-0009
- By:
- Publication type:
- Article
Quadratic differentials as stability conditions: Collapsing subsurfaces.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2024, v. 2024, n. 810, p. 49, doi. 10.1515/crelle-2024-0005
- By:
- Publication type:
- Article
Rank functions on triangulated categories.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2021, v. 2021, n. 781, p. 127, doi. 10.1515/crelle-2021-0052
- By:
- Publication type:
- Article
Enhanced perversities.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2019, v. 2019, n. 751, p. 185, doi. 10.1515/crelle-2016-0062
- By:
- Publication type:
- Article
On the Derived Category of the Cayley Grassmannian.
- Published in:
- Mathematical Notes, 2023, v. 113, n. 1/2, p. 149, doi. 10.1134/S0001434623010169
- By:
- Publication type:
- Article
A Note on Singular Equivalences.
- Published in:
- Mathematical Notes, 2021, v. 109, n. 3/4, p. 644, doi. 10.1134/S0001434621030354
- By:
- Publication type:
- Article
Measurement of the Hot-Rolled Stock Parameters.
- Published in:
- Journal of Engineering Physics & Thermophysics, 2014, v. 87, n. 1, p. 233, doi. 10.1007/s10891-014-1005-5
- By:
- Publication type:
- Article
THE CONBACK GIMMICK: A STRATEGY FOR SPECULATION.
- Published in:
- XIBA Business Review, 2017, v. 3, n. 1/2, p. 32
- By:
- Publication type:
- Article
Book Review: Elements of \infty-categories.
- Published in:
- 2023
- By:
- Publication type:
- Book Review
On the E-infinity algebras.
- Published in:
- European Journal of Pure & Applied Mathematics, 2021, v. 14, n. 2, p. 480, doi. 10.29020/nybg.ejpam.v14i2.3905
- By:
- Publication type:
- Article
On the Category of Weakly U-Complexes.
- Published in:
- European Journal of Pure & Applied Mathematics, 2020, v. 13, n. 2, p. 323, doi. 10.29020/nybg.ejpam.v13i2.3673
- By:
- Publication type:
- Article
Exceptional Cycles in the Bounded Derived Categories of Quivers.
- Published in:
- Acta Mathematica Sinica, 2020, v. 36, n. 3, p. 207, doi. 10.1007/s10114-020-9094-x
- By:
- Publication type:
- Article
Half Exact Functors Associated with Cotorsion Pairs on Exact Categories.
- Published in:
- Acta Mathematica Sinica, 2019, v. 35, n. 8, p. 1334, doi. 10.1007/s10114-019-8216-9
- By:
- Publication type:
- Article
Resolving subcategories of triangulated categories and relative homological dimension.
- Published in:
- Acta Mathematica Sinica, 2017, v. 33, n. 11, p. 1513, doi. 10.1007/s10114-017-6416-8
- By:
- Publication type:
- Article
Notes on proper class of triangles.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 11, p. 2137, doi. 10.1007/s10114-013-2435-2
- By:
- Publication type:
- Article
WHEN IS THE SILTING-DISCRETENESS INHERITED?
- Published in:
- Nagoya Mathematical Journal, 2024, v. 255, p. 905, doi. 10.1017/nmj.2024.8
- By:
- Publication type:
- Article
CONTINUOUS QUIVERS OF TYPE A (III) EMBEDDINGS OF CLUSTER THEORIES.
- Published in:
- Nagoya Mathematical Journal, 2022, v. 247, p. 653, doi. 10.1017/nmj.2021.16
- By:
- Publication type:
- Article
The homotopy category of acyclic complexes of pure-projective modules.
- Published in:
- Forum Mathematicum, 2023, v. 35, n. 2, p. 507, doi. 10.1515/forum-2022-0183
- By:
- Publication type:
- Article
Cluster tilting vs. weak cluster tilting in Dynkin type A infinity.
- Published in:
- Forum Mathematicum, 2015, v. 27, n. 2, p. 1117, doi. 10.1515/forum-2012-0093
- By:
- Publication type:
- Article
Gorenstein (ℒ,)-flat dimension of complexes and relative singularity categories.
- Published in:
- Journal of Algebra & Its Applications, 2024, v. 23, n. 12, p. 1, doi. 10.1142/S0219498824501949
- By:
- Publication type:
- Article
Relative homological dimensions in recollements of extriangulated categories.
- Published in:
- Journal of Algebra & Its Applications, 2024, v. 23, n. 6, p. 1, doi. 10.1142/S0219498824501111
- By:
- Publication type:
- Article
Idempotent completion of extriangulated categories.
- Published in:
- Journal of Algebra & Its Applications, 2023, v. 22, n. 4, p. 1, doi. 10.1142/S0219498823500950
- By:
- Publication type:
- Article
New model structures and projective (injective) cotorsion pairs.
- Published in:
- Journal of Algebra & Its Applications, 2023, v. 22, n. 2, p. 1, doi. 10.1142/S0219498823500366
- By:
- Publication type:
- Article
Author index Volume 21 (2022).
- Published in:
- Journal of Algebra & Its Applications, 2022, v. 21, n. 12, p. 1, doi. 10.1142/S0219498822990018
- Publication type:
- Article
Almost split morphisms in subcategories of triangulated categories.
- Published in:
- Journal of Algebra & Its Applications, 2022, v. 21, n. 12, p. 1, doi. 10.1142/S0219498822502395
- Publication type:
- Article
FG-purity and FG-flat modules.
- Published in:
- Journal of Algebra & Its Applications, 2022, v. 21, n. 8, p. 1, doi. 10.1142/S0219498822501675
- Publication type:
- Article
On the relation between n-cotorsion pairs and (n+1)-cluster tilting subcategories.
- Published in:
- Journal of Algebra & Its Applications, 2022, v. 21, n. 1, p. 1, doi. 10.1142/S0219498822500116
- By:
- Publication type:
- Article
Author index Volume 20 (2021).
- Published in:
- Journal of Algebra & Its Applications, 2021, v. 20, n. 12, p. 1, doi. 10.1142/S0219498821990012
- Publication type:
- Article
Dimension and level of triangulated categories.
- Published in:
- Journal of Algebra & Its Applications, 2021, v. 20, n. 7, p. N.PAG, doi. 10.1142/S021949882150122X
- By:
- Publication type:
- Article
One-sided triangulated categories induced by concentric twin cotorsion pairs.
- Published in:
- Journal of Algebra & Its Applications, 2020, v. 19, n. 8, p. N.PAG, doi. 10.1142/S021949882050142X
- By:
- Publication type:
- Article
Compactly generated triangulated subcategories of homotopy categories induced by cotorsion pairs.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 9, p. N.PAG, doi. 10.1142/S0219498818501803
- By:
- Publication type:
- Article
A note on (co)homologies of algebras from unpunctured surfaces.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 5, p. -1, doi. 10.1142/S0219498818500883
- By:
- Publication type:
- Article
Higher phantom and Ext-phantom morphisms.
- Published in:
- Journal of Algebra & Its Applications, 2018, v. 17, n. 1, p. -1, doi. 10.1142/S0219498818500123
- By:
- Publication type:
- Article
Transfer of derived equivalences from subalgebras to endomorphism algebras.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 6, p. -1, doi. 10.1142/S0219498816501000
- By:
- Publication type:
- Article
A note on the Rouquier dimensions of product varieties.
- Published in:
- Journal of Algebra & Its Applications, 2016, v. 15, n. 4, p. -1, doi. 10.1142/S0219498816500651
- By:
- Publication type:
- Article
Subquotients of one-sided triangulated categories by rigid subcategories as module categories.
- Published in:
- Journal of Algebra & Its Applications, 2015, v. 14, n. 7, p. -1, doi. 10.1142/S0219498815501042
- By:
- Publication type:
- Article
Auslander--Reiten theory in extriangulated categories.
- Published in:
- Transactions of the American Mathematical Society, Series B, 2024, v. 11, p. 248, doi. 10.1090/btran/159
- By:
- Publication type:
- Article
Remarks on a Triangulated Version of Auslander-Kleiner's Green Correspondence.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2021, v. 45, n. 3, p. 409
- By:
- Publication type:
- Article
Relative algebraic correspondences and mixed motivic sheaves.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2012, v. 88, n. 8, p. 121, doi. 10.3792/pjaa.88.121
- By:
- Publication type:
- Article
Purity and decomposition theorems for staggered sheaves.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2012, v. 11, n. 4, p. 695, doi. 10.1017/S1474748011000211
- By:
- Publication type:
- Article